| Model Number |
GIF-H190 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the gastrointestinal videoscope had a snowy image and scope communication errors during inspection for use.There was no patient injury reported.
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation however an onsite evaluation was performed, and the customer allegation was confirmed.Based on the results of the investigation, the probable root cause was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.